# SDR USAA2012081300031

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,756 hours, 10,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - LOW LEVEL EMERGENCY LIGHTING STRIP IS LOOSE AT ROW 11 DEF.  RE-SECURED EMERGENCY LIGHT STRIP.
